Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

Distinguished Elements in a Space of Distributions

Ken-ichi Miyazaki

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 24, Issue 3 (1960), 527-533.

Dates
First available in Project Euclid: 18 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1555615830

Digital Object Identifier
doi:10.32917/hmj/1555615830

Mathematical Reviews number (MathSciNet)
MR131752

Zentralblatt MATH identifier
0099.32302

Citation

Miyazaki, Ken-ichi. Distinguished Elements in a Space of Distributions. J. Sci. Hiroshima Univ. Ser. A 24 (1960), no. 3, 527--533. doi:10.32917/hmj/1555615830. https://projecteuclid.org/euclid.hmj/1555615830


Export citation